# SDR CALA9800061

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN WING LEADING EDGE RIB INBOARD OF NR 4 LEADING EDGE FLAP AT LEADING EGDE STA 130.  THE CRACK WAS STOP DRILLED AND AN ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-1, AND 51-30-2.
